# SDR GTIA040487

- Difficulty date: April 29, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: 9957576502
- Condition: Dented
- Location: Rt Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FLAP TE NR 1 DENTED, RIVETS PULLING THROUGH.  REMOVED DAMAGED SKIN.  LOCATED, DRILLED NEW PANEL.  INSTALLED NEW PANEL.
